Affordable Access

Access to the full text

Existence results for a Kirchhoff type equation in Orlicz–Sobolev spaces

Authors
  • Hssini, EL Miloud
  • Tsouli, Najib
  • Haddaoui, Mustapha
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Mar 16, 2017
Volume
8
Issue
3
Pages
197–208
Identifiers
DOI: 10.1515/apam-2016-0065
Source
De Gruyter
Keywords
License
Yellow

Abstract

In this paper, based on the mountain pass theorem and Ekeland’s variational principle, we show the existence of solutions for a class of non-homogeneous and nonlocal problems in Orlicz–Sobolev spaces.

Report this publication

Statistics

Seen <100 times